Jump to content
Kromi

Severe tinnitus, effexor, suicidal thought

Recommended Posts

Hi, so iam 4 months off effexor(150mg) and since i develop severe tinnitus (both ears). I have suicide thoughts everyday i don't know what to do. I just can't stay like that...please if someone can help me it will be nice... PS sorry for my bad English i am French. I hope someone response me

Share this post


Link to post
Share on other sites

Hi Kromi, welcome to DF.  

Tinnitus, when you can't forget it or ignore it, is a severe condition to deal with.  I fought with it for 2-3 years.  It is, all by itself, depressing. 

Mine was caused by a chemo drug used a decade ago to treat cancer.  I visited the best ear guy on the West Coast of the U.S.  In my case and many, the idea is that the small organelles, "hairs" of the inner ear have died off, and no one's found a way to bring them back yet.

Matching or cancelling sound like rain, sea, birds, can be found for free on the net.  That helped me a lot early on.  Eventually, my mind got so used to it that I no longer hear it unless I make an effort.  Get some sounds in your ears to get some relief, and give it some time. 

best, Bulgakov

Share this post


Link to post
Share on other sites

Hi Kromi and welcome to the Forums.

I am so very sorry you are experiencing severe tinnatus.  It is impossible for me even to imagine what you must be going through.  That you are having suicidal thoughts is even more concerning.  Please contact a Crisis Hotline as soon as possible for professional advice.  Unfortunately, none of us here are physicians or medical professionals and although we are sufferers of depression and other mental illnesses, we lack the experience, insight and skills to help those experiencing suicidal ideation.  So please contact a Crisis Hotline or go to a Hospital Emergency Department as soon as possible.  Your health and survival are too important to be left to those on an internet Forum.  You deserve the best.  We will be here to support you through this process as many of us have been through it ourselves.  I do hope you find these Forums to be helpful to you in many ways.  It is just utterly heartbreaking what you are going through.  Just heartbreaking!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...